MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II XR INS XLPE MED 3-4 LT 8MM; PRSTHSIS,KNEE,PATLLFMROTIBL,SMI-CNSTRAIND,CEMENTED,POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. JRNY II XR INS XLPE MED 3-4 LT 8MM; PRSTHSIS,KNEE,PATLLFMROTIBL,SMI-CNSTRAIND,CEMENTED,POLYMER/METAL/POLYMER
Catalog Number 74023740
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 10/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had left knee inflammation 3 years after the surgery and patient was given prednisone.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
JRNY II XR INS XLPE MED 3-4 LT 8MM
Common Device Name
PRSTHSIS,KNEE,PATLLFMROTIBL,SMI-CNSTRAIND,CEMENTED,POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8079988
Report Number1020279-2018-02528
Device Sequence Number1910702
Product Code JWH
UDI-Device Identifier00885556612835
UDI-Public00885556612835
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2026
Device Catalogue Number74023740
Device Lot Number16BM09317
Initial Date Received by Manufacturer 10/26/2018
Supplement Date Received by Manufacturer10/26/2018
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR